Publications

Found 2268 results
[ Author(Asc)] Title Type Year
Filters: Filter is   [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Y
Yeldan O, Colorni A, Lue A, Rodaro E. A stochastic continuous cellular automata traffic flow model with a multi-agent fuzzy system. In: EWGT2012 - 15th Meeting of the EURO Working Group on Transportation, September 2012, Paris. Vol Procedia - Social and Behavioral Sciences vol. 54.; 2012. p. pp. p. 1350-1359p. Edit
Yakubovich SB. Integral transformations by the index of Lommel's function. Period. Math. Hungar.. 2003;46:223-233.
Yakubovich SB. On the new approach to the constructions of the index transforms. Dissertationes Math. (Rozprawy Mat.). 1995;340:321-335.
[2008-4] Yakubovich SB. Beurling's theorems and inversion formulas for certain index transforms .
Yakubovich SB, Rodrigues M.. Fundamental solutions of the fractional two-parameter telegraph equation. Integral Transforms Spec. Funct.. 2012;23:509-519.Edit
[2006-43] Yakubovich SB, Britvina LE. A convolution related to the inverse Kontorovich-Lebedev transform .Edit
[2007-16] Yakubovich SB. On a progress in the Kontorovich-Lebedev transform theory and related integral operators .
Yakubovich SB, Luchko YF. The hypergeometric approach to integral transforms and convolutions. Vol 287 Kluwer Academic Publishers Group, Dordrecht 1994.Edit
Yakubovich SB. Multidimensional Kontorovich-Lebedev transforms. Integral Transforms Spec. Funct.. 2011;22:123-141.
Yakubovich SB. A general approach to the theory of integral transforms with respect to an index. Izv. Vyssh. Uchebn. Zaved. Mat.. 1986:77-79, 84.
[2004-4] Yakubovich SB. On a new index transformation related to the product of Macdonald functions .
Yakubovich SB. Integral and series transformations via Ramanujan's identities and Salem's type equivalences to the Riemann hypothesis. Integral Transforms Spec. Funct.. 2014;25:255-271.
Yakubovich SB. The Kontorovich-Lebedev type transforms and their convolutions. In: Complex analysis and generalized functions (Varna, 1991). Publ. House Bulgar. Acad. Sci., Sofia; 1993. 3. p. 348-360p.
Yakubovich SB. Eigenfunctions and fundamental solutions of the fractional two-parameter Laplacian. Int. J. Math. Math. Sci.. 2010:Art. ID 541934, 18.
Yakubovich SB. Certain isometries related to the bilateral Laplace transform. Math. Model. Anal.. 2006;11:331-346.
Yakubovich SB. On a progress in the Kontorovich-Lebedev transform theory and related integral operators. Integral Transforms Spec. Funct.. 2008;19:509-534.
Yakubovich SB. On the least values of $L_p$-norms for the Kontorovich-Lebedev transform and its convolution. J. Approx. Theory. 2004;131:231-242.
Yakubovich SB, Saigo M. On the $L_p$-theorems for index transforms. S\=urikaisekikenky\=usho Kōky\=uroku. 1995:72-83.Edit
Yakubovich SB. Lebedev's type index transforms with the modified Bessel functions. Commun. Math. Anal.. 2016;19(2):68-81.
[2010-11] Yakubovich SB. Multidimensional Kontorovich-Lebedev transforms .
Yakubovich SB. Index transforms associated with products of Whittaker's functions. J. Comput. Appl. Math.. 2002;148:419-427.

Pages